# SDR ABXA9701908

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769600402
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE LOWER SURFACE CRACKED AT FASTENER HOLE XFS 572.5.  INSTALLED DOUBLER AND FILLER IAW DC8 SRM 57-2-1.
